# SDR GTIA2020102635414

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 12,421 hours, 5,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGA PHONE INOPERABLE AFT GALLEY.  R & R AFT MEGA PHONE OPERATIONS CHECK OK, IAW CMM 25-60-01.
